MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO 2 (W/VASOSHIELD); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO 2 (W/VASOSHIELD); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4001
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Trackwise # (b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure using vasoview hemopro 2 (w/vasoshield) , more than halfway through harvesting radial artery endoscopically, the user lost their tunnel.The co2 was at the btt port at this time.They switched insufflation to distal and still could not get a tunnel.Patient was very muscular and they believed that may have been the problem.They considered switching out the tubing but they did not do that.Since they could not visualize the last few centimeters of the radial artery endoscopically, they ended up opening the arm to get the last segment.There was a delay.Patient is doing well.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise (b)(4).Updated section: b4, g3, g6, h2, h3, h6, h11 a lot of history record review was completed for lot 3000383564 lot shipped to the account prior to the event/aware date.There was 1 ncmr, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
VASOVIEW HEMOPRO 2 (W/VASOSHIELD)
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key21229832
Report Number2242352-2025-0000070
Device Sequence Number20701982
Product Code GEI
UDI-Device Identifier00607567700451
UDI-Public(01)00607567700451
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4001
Device Catalogue NumberVH-4001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Supplement Date Received by Manufacturer03/25/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown